# SDR SWIA2021072159630

- Difficulty date: May 15, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD FLAP - APROX WS 75 - SEVERAL DENTS ON BOTTOM FLAP SKIN BEHIND MLG OTBD TIRE       (C-CHECK RO 7/18/2021)    REPLACED L/H INBD FLAP SKIN WITH FABRICATED SKIN REF MHIRJ EO 601R14008 SNIEO S12 2021-06-14 AND EO 601R14002 SNIEO S23 2021-06-14, DWG 601R14002 REV K, CRJ200 SRM 51-42-10 AND CRJ200 SRM 51-42-22.  COMPLIED WITH 51-900-1003-SKY.
